| Catalog Number |
1C8043 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user facility reported this event to the fda through medwatch (b)(4).(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) vented nitroglycerin sets broke during priming, leading to a leak.When the nurse hung the bag for the first set, there was saline leaking from the line and the nurse noticed that the set was broken.The set was replaced with a new set, the new set was primed, and the same section of the second set also broke and leaked.A third set was then prepared, and no issues or breaks were noted with the third set.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.